×

zbMATH — the first resource for mathematics

On some properties of a solution of the Schwarzian differential equation. (English) Zbl 0183.35702

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Z. Nehari: The Schwarzian derivative and schlicht functions. Bull. Amer. Math. Soc. 55 (1949), 545-551. · Zbl 0035.05104
[2] Z. Nehari: Some criteria of univalence. Proc. Amer. Math. Soc. 5 (1954), 700-704. · Zbl 0057.31102
[3] Z. Nehari: On the zeros of solutions of second order linear differential equations. Amer. Journ. Math. 76(1954), 689-697. · Zbl 0055.31501
[4] Z. Nehari: Univalent functions and linear differential equations. Lectures on functions of a complex variable. The Univ. Michig. Press, Ann Arbor 1955, 49 - 60. · Zbl 0066.32602
[5] R. F. Gabriel: The Schwarzian derivative and convex functions. Proc. Amer. Math. Soc. 6 (1955), 58-66. · Zbl 0071.07002
[6] G. Birkhoff G.-C. Rota: Ordinary differential equations. Boston 1962. · Zbl 0183.35601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.